Alert archive / California / Freeze Warnings in 2011
Freeze Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this freeze warning at Dec 23, 2011, 1:10 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 24, 2011, 12:00 AM PST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2011, 1:10 PM PST (21:10 UTC)
- In effect from
- Dec 24, 2011, 12:00 AM PST
- Expired
- Dec 23, 2011, 9:33 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4147 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
097 WWUS76 KSGX 232110 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 110 PM PST FRI DEC 23 2011 ...WINDY AND GUSTY NORTHEAST TO EAST WINDS THROUGH SATURDAY... ...FREEZING AND FROSTY CONDITIONS TONIGHT... .NORTHEAST TO EAST WINDS WILL CONTINUE ACROSS THE INLAND EMPIRE AND MOUNTAINS LOCATIONS THROUGH SATURDAY...WITH LOCALLY GUSTY CONDITIONS POSSIBLE. ANOTHER ROUND OF LOCALLY MODERATE NORTHEAST TO EAST WINDS IS POSSIBLE LATE SATURDAY INTO CHRISTMAS DAY. HOWEVER...WIND SHELTERED AREAS WILL SEE VERY COLD AND FREEZING OR FROSTY CONDITIONS POSSIBLE TONIGHT. CAZ050-240600- /O.CAN.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ /O.EXP.KSGX.HW.W.0018.000000T0000Z-111223T2100Z/ /O.NEW.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ SAN DIEGO COUNTY VALLEYS- 110 PM PST FRI DEC 23 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. * TEMPERATURES: MID 20S TO LOWER 30S IN THE WIND SHELTERED AREAS...WITH SEVERAL HOURS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST AND FREEZE: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ048-240600- /O.EXP.KSGX.HW.W.0018.000000T0000Z-111223T2100Z/ /O.NEW.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 110 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TEMPERATURES: MID 20S TO LOWER 30S IN THE WIND SHELTERED AREAS...WITH SEVERAL HOURS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST AND FREEZE: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. * WINDS: AREAS OF NORTHEAST WINDS INCREASING TO 15 TO 30 MPH...WITH GUSTS TO 45 MPH...MAINLY ALONG THE FOOTHILL LOCATIONS AND BELOW FAVORED CANYONS AND PASSES. * IMPACTS OF WINDS: WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-240600- /O.CAN.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ /O.EXP.KSGX.HW.W.0018.000000T0000Z-111223T2100Z/ /O.NEW.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ ORANGE COUNTY COASTAL AREAS- 110 PM PST FRI DEC 23 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. * TEMPERATURES: UPPER 20S TO LOWER 30S...WITH SEVERAL HOURS OF PATCHY FROST POSSIBLE LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ055-057-240600- /O.EXP.KSGX.HW.W.0018.000000T0000Z-111223T2100Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 110 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-240600- /O.EXP.KSGX.HW.W.0018.000000T0000Z-111223T2100Z/ /O.CON.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 110 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-240600- /O.NEW.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 110 PM PST FRI DEC 23 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. * TEMPERATURES: UPPER 20S TO LOWER 30S...WITH SEVERAL HOURS OF PATCHY FROST POSSIBLE LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS...LOW LYING AREAS...AND NORTHERN COASTAL AREAS. * IMPACTS OF FROST: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PALMER
2 follow-up statements
612 WWUS76 KSGX 232135 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 135 PM PST FRI DEC 23 2011 ...WINDY AND GUSTY NORTHEAST TO EAST WINDS THROUGH SATURDAY... ...FREEZING AND FROSTY CONDITIONS TONIGHT... .NORTHEAST TO EAST WINDS WILL CONTINUE ACROSS THE INLAND EMPIRE AND MOUNTAINS LOCATIONS THROUGH SATURDAY...WITH LOCALLY GUSTY CONDITIONS POSSIBLE. ANOTHER ROUND OF LOCALLY MODERATE NORTHEAST TO EAST WINDS IS POSSIBLE LATE SATURDAY INTO CHRISTMAS DAY. HOWEVER...WIND SHELTERED AREAS WILL SEE VERY COLD AND FREEZING OR FROSTY CONDITIONS POSSIBLE TONIGHT. CAZ048-240600- /O.CON.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 135 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TEMPERATURES: MID 20S TO LOWER 30S IN THE WIND SHELTERED AREAS...WITH SEVERAL HOURS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST AND FREEZE: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. * WINDS: AREAS OF NORTHEAST WINDS INCREASING TO 15 TO 30 MPH... WITH GUSTS TO 40 MPH...MAINLY ALONG THE FOOTHILL LOCATIONS AND BELOW FAVORED CANYONS AND PASSES. * IMPACTS OF WINDS: WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-240600- /O.CON.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ SAN DIEGO COUNTY VALLEYS- 135 PM PST FRI DEC 23 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. * TEMPERATURES: MID 20S TO LOWER 30S IN THE WIND SHELTERED AREAS...WITH SEVERAL HOURS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST AND FREEZE: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ042-043-240600- /O.CON.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 135 PM PST FRI DEC 23 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. * TEMPERATURES: UPPER 20S TO LOWER 30S...WITH SEVERAL HOURS OF PATCHY FROST POSSIBLE LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ055-057-240600- /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 135 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-240600- /O.CON.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 135 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
876 WWUS76 KSGX 240533 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 933 PM PST FRI DEC 23 2011 ...FREEZE WARNING CANCELLED FOR THE VALLEYS AND REPLACED BY A FROST ADVISORY... ...GUSTY NORTHEAST WINDS INCREASING LATER TONIGHT THROUGH SATURDAY MORNING... .NORTHEAST TO EAST WINDS WILL INCREASE THROUGH THE MOUNTAIN PASSES TONIGHT AND CONTINUE THROUGH SATURDAY MORNING. LOCALLY GUSTY WINDS WILL ALSO AFFECT PARTS OF THE INLAND EMPIRE. COASTAL ZONES AND WIND SHELTERED VALLEYS WILL SEE AREAS OF FROST FORM AS TEMPERATURES FALL INTO THE UPPER 20S TO LOW 30S. CAZ048-241345- /O.CAN.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ /O.EXA.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 933 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. THE FREEZE WARNING HAS BEEN CANCELLED. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TEMPERATURES: UPPER 20S TO LOWER 30S IN THE WIND SHELTERED AREAS. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST AND FREEZE: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. * WINDS: AREAS OF NORTHEAST WINDS INCREASING TO 15 TO 30 MPH... WITH GUSTS TO 40 MPH LATE TONIGHT BELOW FAVORED CANYONS AND PASSES. * IMPACTS OF WINDS: WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-241345- /O.CAN.KSGX.FZ.W.0003.111224T0800Z-111224T1700Z/ /O.EXA.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ SAN DIEGO COUNTY VALLEYS- 933 PM PST FRI DEC 23 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. THE FREEZE WARNING HAS BEEN CANCELLED. * TEMPERATURES: UPPER 20S TO LOWER 30S WITH AREAS OF FROST. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ042-043-241345- /O.CON.KSGX.FR.Y.0013.111224T0800Z-111224T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 933 PM PST FRI DEC 23 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * TEMPERATURES: UPPER 20S TO LOWER 30S...WITH SEVERAL HOURS OF PATCHY FROST POSSIBLE LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * LOCATIONS: WIND SHELTERED LOCATIONS AND LOW LYING AREAS. * IMPACTS OF FROST: SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ055-057-241345- /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 933 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH IN THE PASSES. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-241345- /O.CON.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 933 PM PST FRI DEC 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 45 MPH IN THE PASSES. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * OUTLOOK: ANOTHER ROUND OF MODERATE NORTHEAST WINDS IS POSSIBLE LATE SATURDAY NIGHT INTO CHRISTMAS DAY...WITH NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this freeze warning went out at Dec 23, 1:10 PM PST, 0 minutes earlier.
Area forecast discussion, Dec 23, 1:10 PM PST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
110 PM PST FRI DEC 23 2011
.SYNOPSIS...
LOCALLY GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE ACROSS SOUTHERN
CALIFORNIA THROUGH SUNDAY...WITH THE STRONGEST WINDS THROUGH AND
BELOW PASSES AND CANYONS. IN WIND SHELTERED AREAS...VERY COLD
OVERNIGHT TEMPERATURES WILL ALLOW AREAS OF FROST TO DEVELOP.
OTHERWISE...EXPECT VERY DRY AND WARMER CONDITIONS TO PREVAIL ACROSS
THE INLAND AREAS THROUGH EARLY NEXT WEEK...AS HIGH PRESSURE ALOFT
BUILDS OVER THE REGION. A MODEST COOLING TREND WILL OCCUR FOR THE
MIDDLE PART OF NEXT WEEK...AS THE LOWER LEVEL FLOW TRENDS WEAKLY
ONSHORE.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW DRY NORTHERLY FLOW ALOFT OVER
SOUTHERN CALIFORNIA THIS AFTERNOON...WITH A WEAK DISTURBANCE MOVING
ACROSS NORTHERN CALIFORNIA...FLATTENING THE RIDGE OF HIGH PRESSURE.
MEANWHILE...AN UPPER LEVEL LOW CONTINUES TO MOVE INTO SOUTHERN NEW
MEXICO THIS AFTERNOON. AS A RESULT...SKIES ARE PREDOMINATELY CLEAR
ACROSS THE REGION...WITH THE SURFACE GRADIENTS SIGNIFICANTLY
WEAKENING AS THIS LOW MOVES EAST. AT THIS POINT IN TIME...THE SAN
DIEGO TO TONOPAH GRADIENT IS DOWN TO -5.7 MBS...AND THE SAN DIEGO TO
DAGGETT GRADIENT IS DOWN TO -3.4 MBS. MEANWHILE...THE SAN DIEGO TO
IMPERIAL GRADIENT IS STILL LIGHTLY OFFSHORE AT -0.4 MBS...BUT THE
SAN DIEGO TO CAMPO GRADIENT IS 2.4 MBS OR STILL ONSHORE. ALTHOUGH
FREEMONT CANYON DID BRIEFLY HIT WARNING CRITERIA THIS MORNING...ALL
OTHER LOCATIONS STAYED BELOW WARNING CRITERIA. GIVEN THE WEAKENING
GRADIENTS AND LACK OF UPPER LEVEL SUPPORT...WILL LET THE HIGH WIND
WARNING EXPIRE AT 1 PM...WITH THE MOUNTAIN LOCATIONS AND INLAND
EMPIRE CONVERTING TO ADVISORIES. AS FOR THE ORANGE COUNTY COASTAL
AREAS AND THE SAN DIEGO VALLEYS...THE GRADIENTS JUST DO NOT SUPPORT
EVEN WIND ADVISORY CRITERIA. THEREFORE...WILL CANCEL THESE AREAS
FROM THE ADVISORIES.
THE OTHER MAIN CONCERN FOR TONIGHT WILL BE WITH THE VERY COLD
TEMPERATURES DEVELOPING IN THE WIND SHELTERED AREAS AND AREAS OF
LIGHT WINDS IN GENERAL. DEW POINTS THIS AFTERNOON ARE BELOW ZERO
ACROSS A GOOD PORTION OF THE ORANGE COUNTY COASTAL AREAS...THE
INLAND EMPIRE...AND THE SAN DIEGO COASTAL VALLEYS...WITH SINGLE
DIGITS TO TEENS ELSEWHERE. THIS MEANS THAT AFTER THE SUN SETS...THE
VERY DRY AIR AND CLEAR CONDITIONS WILL COMBINE WITH THE LIGHT WINDS
TO OPTIMIZE RADIATIONAL COOLING. IN AREAS WHERE THE WINDS WILL BE
LIGHT...TEMPERATURES WILL LIKELY PLUMMET...FALLING INTO THE 20S AND
LOWER 30S. IN THE INLAND EMPIRE AND SAN DIEGO COASTAL VALLEYS...THE
COLDEST LOCATIONS WILL LIKELY SEE TEMPERATURES AT OR BELOW 28
DEGREES FOR TWO OR MORE HOURS...WITH A HARD FREEZE POSSIBLE. IN THE
COASTAL LOCATIONS...TEMPERATURES WILL NOT BE QUITE AS COLD...BUT
SOME FROST WILL BE POSSIBLE. THEREFORE...WILL ISSUE A FREEZE
WARNING FOR THE VALLEYS AND A FROST ADVISORY FOR THE COASTAL
LOCATIONS.
OTHERWISE...NOT EXPECTING MUCH CHANGE THROUGH THE WEEKEND. A
RELATIVELY FLAT RIDGE OF HIGH PRESSURE WILL BUILD BACK OVER THE
REGION...WITH TEMPERATURES WARMING A BIT EACH DAY. HOWEVER...COLD
OVERNIGHT TEMPERATURES WILL PERSIST. THERE IS ALSO THE POTENTIAL
FOR MORE GUSTY WINDS SATURDAY NIGHT AND SUNDAY MORNING...AS A WEAK
DISTURBANCES MOVES THROUGH THE FLOW. AT THIS TIME THOUGH...THE
UPPER LEVEL SUPPORT LOOKS TO BE AROUND 30 KNOTS AT 850 AND 925
MBS...WITH ADVISORY TYPE WINDS LIKELY.
THE UPPER LEVEL FLOW WILL BECOME MORE ZONAL EARLY NEXT WEEK...A
SERIES OF SYSTEMS TAKE AIM AT THE PACIFIC NORTHWEST. FOR
NOW...EXPECT DRY CONDITIONS TO PREVAIL...WITH A GRADUAL COOLING
TREND AND PERIODS OF ONSHORE FLOW POSSIBLE. AS IS TYPICAL OF FAST
FLOW PATTERNS...THERE ARE SOME DIFFERENCES IN THE TIMING OF
SHORTWAVES PASSING BY TO THE NORTH. THIS MEANS THAT TIMING OF THE
ALTERNATING WEAK OFFSHORE AND THE OCCASIONALLY WEAK ONSHORE FLOW
WILL BE DIFFICULT. THERE IS SOME POSSIBILITY OF OCCASIONAL DENSE
FOG NEAR THE COAST...DURING THE PERIOD AS WELL...BUT LITTLE SKILL IN
TIMING IT THIS FAR OUT GIVEN THE CURRENT UNCERTAINTIES WITH THE
LARGER SCALE FLOW.
&&
.AVIATION...
232000Z...CLEAR WITH UNRESTRICTED VIS INTO SAT. AREAS OF NORTHEAST
WINDS 15 TO 25 KT WITH HIGHER GUSTS THROUGH THIS EVENING. LLWS IS
LIKELY AT TIMES WHERE STRONG WINDS DO NOT QUITE SURFACE OR BRIEFLY
LIFT OFF THE SURFACE. STRONG UP AND DOWN DRAFTS ARE POSSIBLE
DOWNWIND OF THE MOUNTAIN CRESTS.
KSAN/KSNA/KONT...THE THREAT OF LLWS HAS DECREASED THIS
AFTERNOON...BUT MAY RETURN BRIEFLY EARLY SAT MORNING.
&&
.MARINE...
ASTRONOMICAL HIGH TIDES GREATER THAN 7 FEET WILL OCCUR EACH MORNING
THROUGH SUNDAY. STRONGER RIP CURRENTS WILL RESULT...PARTICULARLY AS
HIGH TIDE TRANSITIONS TO LOW TIDE LATE MORNING. SURF WILL BE MOSTLY
BELOW 4 FEET THROUGH SUNDAY...SO COASTAL FLOODING IS UNLIKELY.
&&
.FIRE WEATHER...
VERY DRY AND LOCALLY GUSTY CONDITIONS WILL PREVAIL ACROSS THE REGION
THROUGH THE WEEKEND.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY FOR
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
WIND ADVISORY UNTIL NOON PST SATURDAY FOR THE SAN BERNARDINO
COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY FOR
THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE...SAN DIEGO COUNTY VALLEYS.
WIND ADVISORY UNTIL NOON PST SATURDAY FOR THE RIVERSIDE COUNTY
MOUNTAINS AND SAN DIEGO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...PALMER
AVIATION/MARINE...PGHazardous weather outlook, Dec 23, 5:30 AM PST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 530 AM PST FRI DEC 23 2011 CAZ042-048-050-055>058-241400- ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 530 AM PST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT MODERATE TO LOCALLY STRONG NORTHEAST WINDS THIS MORNING...STRONGEST THROUGH AND BELOW PASSES AND CANYONS AND NEAR COASTAL FOOTHILLS WITH CONTINUING WEAK TO LOCALLY MODERATE NORTHEAST WINDS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY PERIODS OF WEAK TO LOCALLY MODERATE NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS SATURDAY MORNING...AND AGAIN LATE SATURDAY NIGHT INTO CHRISTMAS DAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
In the hours before
Local storm report, Dec 23, 9:00 AM PST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST FRI DEC 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM NON-TSTM WND GST 4 NNW SAN BERNARDINO 34.18N 117.32W
12/22/2011 M56.00 MPH SAN BERNARDINO CA MESONET
CALSTATE SAN BERNARDINO MESONET RECORDED A WIND GUST OF
56 MPH BETWEEN 700 AM AND 800 AM
0750 AM HIGH SUST WINDS 5 NW SAN BERNARDINO 34.19N 117.35W
12/22/2011 M43.00 MPH SAN BERNARDINO CA MESONET
CAL STATE SAN BERNARDINO REPORTED WINDS SUSTAINED 43 MPH
GUSTING TO 53 MPH AT 750 AM PST.
0754 AM NON-TSTM WND GST 3 NW CORONA 33.90N 117.60W
12/22/2011 M48.00 MPH RIVERSIDE CA ASOS
CORONA AIRPORT ASOS
0800 AM HIGH SUST WINDS 5 ENE TUSTIN 33.76N 117.73W
12/22/2011 M40.00 MPH ORANGE CA LAW ENFORCEMENT
MEASURED SUSTAINED WINDS 40 MPH GUSTING TO 52 MPH AT 800
AM.
0815 AM NON-TSTM WND GST 3 NNW POTRERO 32.65N 116.63W
12/22/2011 M41.00 MPH SAN DIEGO CA UTILITY COMPANY
ROUND POTRERO SDGE STATION
0851 AM NON-TSTM WND GST FREMONT CANYON 33.79N 117.72W
12/22/2011 M75.00 MPH ORANGE CA MESONET
AT 851 AM PST WINDS WERE SUSTAINED 50 MPH GUSTING TO 75
MPH. WIND GUSTS FIRST ROSE ABOVE 58 MPH DURING THE 751 AM
PST OBSERVATION.
0917 AM NON-TSTM WND GST 1 N CAMPO 32.63N 116.47W
12/22/2011 M44.00 MPH SAN DIEGO CA ASOS
CAMPO ASOS
0940 AM NON-TSTM WND GST 8 NNE CAMPO 32.71N 116.40W
12/22/2011 M40.00 MPH SAN DIEGO CA UTILITY COMPANY
LA POSTA SDGE STATION
1030 AM NON-TSTM WND GST 4 ESE CHINO 33.98N 117.62W
12/22/2011 M47.00 MPH SAN BERNARDINO CA ASOS
CHINO AIRPORT ASOS
1120 AM NON-TSTM WND GST 2 E ONTARIO 34.05N 117.58W
12/22/2011 M53.00 MPH SAN BERNARDINO CA ASOS
ONTARIO AIRPORT ASOS
1127 AM NON-TSTM WND GST 3 ENE COSTA MESA 33.68N 117.87W
12/22/2011 M41.00 MPH ORANGE CA ASOS
JOHN WAYNE AIRPORT ASOS RECORDED A MAX WIND GUST OF 41
MPH AT 1127 AM AND 107 PM.
0230 PM NON-TSTM WND GST 3 NNW ANAHEIM 33.88N 117.89W
12/22/2011 M41.00 MPH ORANGE CA MESONET
CAL STATE FULLERTON MESONET REPORTED A WIND GUST OF 41
MPH BETWEEEN 200 PM AND 300 PM
0425 PM NON-TSTM WND GST 5 SW ESCONDIDO 33.08N 117.13W
12/22/2011 M42.00 MPH SAN DIEGO CA UTILITY COMPANY
OLIVENHAIN SDGE STATION RECORDED A WIND GUST OF 42 MPH AT
425 PM AND 525 PM.
0630 PM NON-TSTM WND GST 3 N PAUMA VALLEY 33.35N 116.98W
12/22/2011 M44.00 MPH SAN DIEGO CA MESONET
PALOMAR MOUNTAIN MESONET RECORDED A WIND GUST OF 44 MPH
BETWEEN 600 PM AND 700 PM
1100 PM NON-TSTM WND GST 4 N YUCAIPA 34.08N 117.03W
12/22/2011 M40.00 MPH SAN BERNARDINO CA PARK/FOREST SRVC
MILL CREEK RAWS RECORDED A WIND GUST OF 40 MPH BETWEEN
1030 PM AND 1130 PM
1240 AM NON-TSTM WND GST 2 WSW CUYAMACA PEAK 32.94N 116.64W
12/23/2011 M43.00 MPH SAN DIEGO CA UTILITY COMPANY
BOULDER CREEK SDGE STATION
0130 AM NON-TSTM WND GST NNW DEVORE 34.22N 117.40W
12/23/2011 M58.00 MPH SAN BERNARDINO CA PARK/FOREST SRVC
DEVORE RAWS RECORDED A WIND GUST OF 58 MPH BETWEEN 100 AM
AND 200 AM.
0215 AM NON-TSTM WND GST 2 SSW MOUNT LAGUNA 32.84N 116.43W
12/23/2011 M48.00 MPH SAN DIEGO CA MESONET
MOUNT LAGUNA OBSERVATORY MESONET RECORDED A WIND GUST OF
48 MPH BETWEEN 145 AM AND 245 AM.
0230 AM NON-TSTM WND GST 10 N MORONGO VALLEY 34.21N 116.62W
12/23/2011 M41.00 MPH SAN BERNARDINO CA PARK/FOREST SRVC
BURNS CANYON RAWS STATION RECORDED A WIND GUST OF 41 MPH
BETWEEN 200 AM AND 300 AM.
0240 AM NON-TSTM WND GST 5 S LAKE HENSHAW 33.17N 116.76W
12/23/2011 M40.00 MPH SAN DIEGO CA UTILITY COMPANY
MESA GRANDE SDGE STATION
0240 AM NON-TSTM WND GST 4 ESE LAKE HENSHAW 33.22N 116.70W
12/23/2011 M47.00 MPH SAN DIEGO CA UTILITY COMPANY
MATAGUAY SDGE STATION
&&
JMOKERThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:10 PM PST | Frost Advisory | SGX | Riverside, San Bernardino, San Diego | 20 hr |
Nearby
Freeze Warnings in California, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.